# SDR SWAA2023060143253

- Difficulty date: April 28, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727+5-807 WL 155-157.<[01] VERIFIED APPLICABILITY SRM 53-60-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.  REMOVED CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727C+6 IAW SRM 51-10-02.  EVALUATED BLENDED AREA L=1.5' W=0.800' ORIGINAL THICKNESS 0.040' PER BAC1496-377 REMAINING 0.027' LOSS 0.013'; MAX MAT REMOVED ALLOWED 0.004'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4A (2) FIG 103 DETAIL D. TOOL ID: ATS 2827 S/N: UNKNOWN DUE:01/31/24.;[02] VERIFIED CORRECTIVE ACTION ITEM 1; OUT OF LIMITS.;[03] FABRICATED LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AND SPLICE FROM BS727+5 TO BS847 LBL 21 WL 155 IAW SRM 51-40-05-0G-0; SRM 53-00-53-2R-6 AND DWG 146A7500 MATERIAL USED BAC1496-377#7075T62 LOT: 1515191-1 OK TO TREAT AND PRIME ON NEW FLOOR TO SIDEWALL SUPPORT AND NEW SPLICE;[04] VERIFIED CORRECTIVE ACTION ITEM 3; OK TO TREAT AND PRIME PARTS.;[05] TREATED AND PRIMED REPAIR SPLICE AND SIDEWALL SUPPORT ANDGLE 2EA PER SRM 53-00-53-2R-6 AND AMM 51-21-72-370-804; OK TO INSTALL REPAIR SPLICE;[06] OKAY TO INSTALL REPAIR SPLICE IS GIVEN.;[07] INSTALLED REPAIR SPLICE BETWEEN BS 727E TO BS 747 LBL 21 WL 155 AT L/H FLOOR TO SIDEWALL SUPPORT PER SRM 53-00-53-2R-6
